2 doctors weighed in:

Am taking tramadol for moderate pain relief for my shouIder, but i had a seizure, what pain medication would u recommend?

2 doctors weighed in
Dr. Paul Grin
Pain Management
1 doctor agrees

In brief: See pain management

Taking too much of a pain medication can trigger a seizure.
For example, patients who take tramadol may have seizures. A pain management specialist is a physician with special training in evaluation, diagnosis, and treatment of all different types of pain and seizure.

In brief: See pain management

Taking too much of a pain medication can trigger a seizure.
For example, patients who take tramadol may have seizures. A pain management specialist is a physician with special training in evaluation, diagnosis, and treatment of all different types of pain and seizure.
Dr. Paul Grin
Dr. Paul Grin
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors